Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

$\textrm {Pin}^ c$ cobordism and equivariant $\textrm {Spin}^ c$ cobordism of cyclic $2$-groups


Authors: Anthony Bahri and Peter Gilkey
Journal: Proc. Amer. Math. Soc. 99 (1987), 380-382
MSC: Primary 57R85; Secondary 55N22, 57R90
DOI: https://doi.org/10.1090/S0002-9939-1987-0870805-5
MathSciNet review: 870805
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We compute the additive structure of $\Omega _ * ^{{\text {Pi}}{{\text {n}}^c}}$ and $\tilde \Omega _ * ^{{\text {Spi}}{{\text {n}}^c}}(B{Z_{{2^\upsilon }}})$ using the Anderson, Brown, and Peterson splitting of the spectrum $M{\text {Spi}}{{\text {n}}^c}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57R85, 55N22, 57R90

Retrieve articles in all journals with MSC: 57R85, 55N22, 57R90


Additional Information

Article copyright: © Copyright 1987 American Mathematical Society